# SDR ASAA2021100736432

- Difficulty date: October 7, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,774 hours, 6,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 146A750139
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK AT RBL 13 CORRODED AT STA 767+6. GROUNDED - YES. REPAIRED AFT PIT RH CARO TRACK AT RBL13 STA 767+6 IAW ASA EA# 900ER-55EA-23945 THIS IS A CATEGORY A REPAIR WITH NO FURTHER INSPECTION REQUIREMENTS W=.750 O=.125 R=0.00 L=1.20 D=.125.
